| Model Number |
43175 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
06/24/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2003 the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019 a computed tomography (ct) scan revealed the filter tilted 10 degrees to the right and 26 degrees anteriorly.The apex of the filter was touching the anterior wall.The tines perforated up to 2mm and one tine slightly contacted the outer surface of the adjacent aorta.
Event or Problem Description
On (b)(6)2003 the patient underwent placement of a greenfield vena cava filter.On (b)(6)2019 a computed tomography (ct) scan revealed the filter tilted 10 degrees to the right and 26 degrees anteriorly.The apex of the filter was touching the anterior wall.The tines perforated up to 2mm and one tine slightly contacted the outer surface of the adjacent aorta.